# SDR AALA202304044534

- Difficulty date: April 2, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,844 hours, 25,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC14964447075T6
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AROUND FASTENER HOLES IN FORWARD CARGO COMPARTMENT LEFT HAND FLOOR STRUCTURE ZEE CHANNEL LOCATED BETWEEN BS 490 AND BS 500E+ 10 INCHES AT S26L. REMOVED AND INSTALLED ZEE CHANNEL PER SRM 51-40-02-0G.
